UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1135

タイトル: Fourier Expansion of Holomorphic Siegel Modular Forms of Genus n along the Minimal Parabolic Subgroup
著者: Narita, Hiro-aki
キーワード: Fourier expansion
holomorphic Seigel modular forms
Fourier-Jacobi expansion
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 2, Page 311-353
URI: http://hdl.handle.net/2261/1135
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100204.pdf321.68 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください